# SDR CA960126019

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Pins
- Part number: 369A10045
- Condition: Worn
- Location: M/R
- Part time: 6,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FOUND PINS DID NOT PROTRUDE THROUGH BLADES AND LEAD-LAG LINKS PROPERLY, MEASURED AS PER HMI AND FOUND WORN BEYOND LIMITS. 10 PINS AFFECTED.
